Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two problems of Harris concerning RC-proximities


Authors: P. L. Sharma and S. A. Naimpally
Journal: Proc. Amer. Math. Soc. 32 (1972), 312
MSC: Primary 54E05
DOI: https://doi.org/10.1090/S0002-9939-1972-0292022-1
MathSciNet review: 0292022
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example that settles the first and third problems posed recently by Douglas Harris [1]. The example shows that comparable RC-proximities on an RC-regular space need not give rise to comparable regular-closed embeddings, and that an RC-regular space need not have a largest regular-closed embedding.


References [Enhancements On Off] (What's this?)

  • [1] D. Harris, Regular-closed spaces and proximities, Pacific J. Math. 34 (1970), 675-685. MR 0284974 (44:2198)
  • [2] M. P. Berri and R. H. Sorgenfrey, Minimal regular spaces, Proc. Amer. Math. Soc. 14 (1963), 454-458. MR 27 #2949. MR 0152978 (27:2949)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05

Retrieve articles in all journals with MSC: 54E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292022-1
Keywords: RC-proximities, regular-closed embeddings, minimal regular
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society